![]() |
Volumn 63, Issue 3, 2001, Pages
|
Parametric dependent Hamiltonians, wave functions, random matrix theory, and quantal-classical correspondence
a b |
Author keywords
[No Author keywords available]
|
Indexed keywords
CHAOS THEORY;
EIGENVALUES AND EIGENFUNCTIONS;
ELECTRONIC DENSITY OF STATES;
HAMILTONIANS;
MATHEMATICAL MODELS;
MATRIX ALGEBRA;
PERTURBATION TECHNIQUES;
SEMICONDUCTOR QUANTUM WELLS;
WAVE EQUATIONS;
QUANTUM EIGENSTATES;
RANDOM MATRIX THEORY;
QUANTUM THEORY;
|
EID: 0035276594
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.63.036203 Document Type: Article |
Times cited : (53)
|
References (18)
|